MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; HOLMIUM LASER FIBER
Model Number K2013162
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device returned for evaluation was reviewed and it was confirmed that the fiber was broken at the proximal sma connector, likely due to burn damage which was also observed.The burn damage revealed was likely the cause of the "internal loose parts" described by the complainant.Upon review, the laser fiber did not exhibit any manufacturing defects or inconsistencies.It was noted upon review of the rfid information that the laser fiber was utilized for just over 2000j, which provides objective evidence the laser fiber was at least operating as intended prior to failure.It is recognized that all laser fibers manufactured by dornier medtech america are subject to 100% inspection for visual defects as well as power performance testing which confirms the device is operating within specification.It is not possible to confirm the root cause of the burn damage identified, however, it is possible to state this damage was not likely to have been caused by any factor related to the manufacturing of the device.
 
Event or Problem Description
A holmium fiber was reported to have a defect with, "loose internal parts".

Brand Name
DORNIER MEDTECH AMERICA, INC.
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
amber stallings
1155 roberts blvd
suite 100
kennesaw, GA 30144
MDR Report Key19783870
Report Number1037955-2024-00026
Device Sequence Number18170425
Product Code GEX
UDI-Device Identifier04049958003165
UDI-Public01040499580031651728071210F2712R
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121938
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberK2013162
Device Lot NumberF2723R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2024
Initial Report FDA Received Date07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown